Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The coefficients of certain infinite products


Author: Morris Newman
Journal: Proc. Amer. Math. Soc. 4 (1953), 435-439
MSC: Primary 10.0X
MathSciNet review: 0054633
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1953-0054633-6
Article copyright: © Copyright 1953 American Mathematical Society